It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-06-2005, 12:12 PM   #1
Newbie
(male)
 
Join Date: Jul 2005
Posts: 2
GSudo HB User
Sexual problems.

This is a letter I wrote to send to the Adderrall company but there wasn't anywhere to send it so I figure I will put it up here incase someone else can help or has had this problem. It is a little out dated but still is there.

Hello,

I am a consumer of Adderrall and I have a few questions regarding treatment of another problem. I am 22 years old and started Adderrall about a year ago. I was given Adderrall in an attempt to control my lack of concentration. At the time I was on Lexapro but that really wasn't doing anything so I tried Adderrall along with Lexapro by doctor recommendation. My current problem involves none other then erectile dysfunction. I have been on anti depressants before and they have not worked and they have only caused delay in orgasm, once off, this problem goes away. I was on Lexapro 3 months before I was on Adderrall and I was experiencing delay in orgasm but no other problems. Then I took Adderrall and while on Adderrall I clearly saw a change in erection quality. While on Adderrall I had very hard time getting and maintaining an erection. When I did achieve one it wasn't near the quality of what I have had before.

So I contacted my doctor. On the medication information sheet that came along with the first dose of Adderall it listed many side effects but did not list to discontinue immediately them.. But with Sexual side effects it says discontinue immediately and contact your doctor. Well I did and he had never even heard of sexual side effects with adderrall and had to look it up in a med book. He told me to continue and the problem would go away whenever I would stop the meds. Well Adderral really worked for me and my thoughts were very clear. So I stopped Lexapro in about the end of March of last year. The delay in orgasms left but I still had major problems with my erection.

Now to add one piece about my body and it's chemistry, I believe that I had an over-active sex drive. Not that I was having sex all the time, but I was multiorgasmic. With self stimulation I would have an average of 5 orgasms in say 20-30 minutes, all on the same erection. In my teen years I once had 20 orgasms on the same erection. This would also carry over to having sex with a partner. I add that just so it was known.

So I finished my college semester and in August I decided that I would go off of Adderrall and not take it until my erection quality and multiple orgasms came back. I am still waiting. Now there is a little difference in erection quality I am able to maintain in erection a little longer but still no were near normal and It never is a full erection. Another difference is that I am now able to achieve 2-4 orgasms when with my self only if I start up right after an orgasm and work on the next. If I don't do that, say wait for more then 2 minutes I will lose my erection. Erection quality is still low, I know this because I have recently tried Lavertra and remember what normal erection and drive feels like.

Another symptom that I had was a feeling in my groined of it falling asleep. I mean it felt like you foot does when it falls asleep. Not nearly as intense but a light version of that discomfort. So I waited a few months to see if things would change. It has decreaced a whole lot. I think I might be making it up in my head but it is pretty much gone now. I also tried Adderrall again and could see there was a direct link to taking it. So in December I went to another doctor and told him this exact story. He checked me for prostate problems and thought that that might be it. I don't know if I was being honest. A finger up anyone's rectal is painful and I didn't know how to reply other then "Yes it hurts" So I went on antibiotic but the feeling and my ED condition didn't improve. So I went back the in February and he put me on Levetria thinking that it might overcome any "Mental" reasons or doubts and jump start my confidence. On the meds I felt what a normal erection felt like and remembered what my normal drive felt like, but that all leaves once the med wears off.

So my questions are.

-What causes the sexual side effects when on a dose of Adderrall?

-Would my overactive sex-drive make me more likely to experience this condition since I get the impression that sexual side effects are not a very common side effects for Adderrall?

-Why in the medication information page is sexual side effects that only side effect other then serious ticks or reactions that says to stop taking and immediately contact your doctor?

-Now the big one. The one that I really feel from being in this situation is possible. In rare cases or anycase for that matter, is it possible for addarrall or amphetamines to have permanent or long term effects on this system of my body? If it is possible, or has happened in the past in other studies or people, what cuases this?

The doctor I first saw said that it wasn't possible, and my second doctor hasn't spent alot of time on it. I don't give my first doctor much credit since he didn't even know sexual side effects were possible/ Part of my thinking is that they are ruling it out since it doesn't happen very much to people and I feel with my special chemistry I may be a rare case that they don't know how to act on. Also the recent “Blindness” cases which happen supposedly with a small percentage of Viagra patients seems like it could do something.

This information would be very helpful in diagnosing my ED and also overcoming alot of emotional things revolved around this.

I have this problem with a person or masturbating. Masturbating it takes a lot more stimulation to get an erection then it use to be. It is very hard to keep an erection at all. Sex can be done but it is a big effort. Mainly done with a semi erect penis but once in a great while it almost gets full. I also don’t have “urges” like a use to but that might be because I am having these problems..

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Male sexual problems. Way too young! DeadSynapse Sexual Health - Men 17 07-10-2010 08:14 PM
Sexual problems in relationship- her past and my needs George2010 Sexual Health - General 28 01-16-2010 07:57 AM
Prozac and sexual problems kittywitty Sexual Health - Women 15 06-18-2007 07:23 PM
How do you handle Sexual Side Effects anytwo Obsessive Compulsive Disorder (OCD) 9 11-28-2006 01:05 AM
Sexual Abuse vieuphoria_girl Rape / Sexual Abuse 7 04-14-2006 12:49 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (6), Vanilla Kiss (6), tommy124 (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), ladybud (4)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:47 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!